Jun 8, 2010
Great work you do, Bob!! I, like you, have carried the hiv bug a while ...since 1990, to be exact. I remain very healthy, and have a neg partner who is a great mate!! My concern -are the drug researchers really working to reduce some of the side effects of the drugs already created? Thank God for the meds, but lipodystrophy continues to run it's course on us, stripping fat cells like there is no tomorrow ...Yikes!!!
Regards, DC bones
| Response from Dr. Frascino
Hi D C bones,
Antiretroviral drug side effects and toxicities continue to be a major problem, particularly for us long-timers! The newer drugs appear to have less of a tendency to cause lipodystrophy. Whether they will eventually have other unanticipated long-term side effects, no one knows.
Stay tuned to The Body and we'll keep you updated on new and evolving treatments for lipodystrophy and other drug-induced problems.
Stay well. Let's get through this together and all be here for the cure, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.